Strange symptoms please help

I'm hoping all you wonderfully knowledgeable people can help me. I had a blood test done yesterday for Genova so didn't take my meds in the morning (125mcg Levothyroxine) actually I totally forgot to take them at all. (That brain fog's a bummer as I'm forgetting loads) I've had a headache since Sunday morning but finally cracked an took one of my migraine tablets last night (Imigran 100mg.) Took it at 9pm, by 9.30 i thought my heart was going to burst out my chest(it wasn't fast 63bpm) but it was very strong. My hands were shaking, I was incredibly, uncomfortably hot and I went from not being hungry to being absolutely ravenous (I'm talking full zombie ravenous here!!) Any ideas what caused the horrible symptoms?

4 Replies

oldestnewest
  • I think these may just be less common side effects of your meds: nhs.uk/medicine-guides/page...

    Unless this medicine somehow facilitates your levo and you went a little hyper - ? Sounds similar to hyper symptoms, but it would be unusual to have such a dramatic, sudden reaction to levo if you've forgotten your dose. It's more the kind of thing I'd expect if you were raising your t3. I guess you may have felt headachey if you were going a little hyper already, but seeing that you'd left out your morning dose it seems less likely that this was a hyper episode.

    Do you feel better now?

  • Thanks puncturedbicycle for your advice.I'm sure I put a reply on to you but for the life of me I can't find it! Yes I do feel better but I have to admit I'll think twice about using the migraine tablets again.

  • Yes, it does sound like maybe it doesn't agree with you. I have found after years of moderate and successful decongestant use (during hay fever season) suddenly they make me feel awful, and it's a real pain in the neck to find an alternative. I don't know if it's age or what, but I can't seem to count on anything to continue to work as usual.

    Do you have any joy with co-codamol? It has worked v well on migraine for me and my mother, but we only get them very occasionally. My mum's neurologist said if it worked for her it was better than the whole palaver she has to go through to keep her prescription stuff around (it often expires before she needs it, she has to get another script, etc).

    Glad you're feeling better.

  • Thanks for the advice. I'll try the co-codamol next time. I have to say, as much as I don't feel the Levo's working properly for me it's helped 2 of my biggest problems (and I didn't even know they were thyroid related!) I very suddenly started getting severe migraines 4 years ago and I'd get them once or twice a week for 2 or 3 days at a time, which would totally wipe me out. They've gone! if I'm unlucky I'll get 1 a month now. I was also a frequent visitor to the primrose breast clinic for severe breast tenderness which started around the same time. I was told I would just have to put up with it as it was part of being a woman! That's totally gone now as well. It's amazing the symptoms that are linked in with your thyroid!

You may also like...